# SDR SWAA2024020850286

- Difficulty date: January 31, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS IN PAX CABIN INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT POSITIONS M1672; M1674 AND M1675 AS PER REF B-737; AMM 33-51-06-960-805. OPERATIONAL TEST FOUND NORMAL.;[02] VERIFIED STEP 1.;[03] PERFORMED CONTINUITY CHECKS BETWEEN BATTERY PACK M1670 CONNECTOR D10716 PINS 3;4 BATTERY PACK M1673 CONNECTOR D10746 PINS 3;4 BATTERY PACK M1668 CONNECTOR D10712 PINS 3;4 UP TO DISCONNECT BRACKET AB0340A CONNECTOR D40196J PINS 1;2 FOUND NORMAL PER WDM 33-51-11 SHEET 2 FURTHER T/S REQUIRED;[04] CORRECTION TO STEP 3 PERFORMED CONTINUITY CHECKS BETWEEN BATTERY PACK M1670 CONNECTOR D10716 PINS 3;4 BATTERY PACK M1673 CONNECTOR D10746 PINS 3;4 BATTERY PACK M1668 CONNECTOR D10712 PINS 3;4 UP TO DISCONNECT BRACKET AB0340A CONNECTOR D40196J PINS 1;2 FOUND NORMAL PER WDM 33-51-11 SHEET 2 FURTHER T/S REQUIRED TOOL: MULTIMETER B/C 176391 CAL DUE 13 OCT 24;[05] VERIFIED STEP 4.;[06] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1674/M1675 & BATTERY POWER SUPPLY M1670 & M1675 I/A/W BOEING AMM 33-51-06-960-805 & 33-51-06-960-806. OPERATIONAL TEST PERFORMED I/A/W BOEING AMM 33-51-00-710-801; OPS CHECK NORMAL;[07] VERIFIED STEP 6
